Sep 24, 2004
Hi. I would like to ask you for a second opinion.. I recently started on Stocrin (Sustiva) and Combivir. The first 10 days were fine but then I developed a rash. My doctor tried to treat the rash until I got high fever (39 C), over half of my body had basically no healthy skin and I had some blisters inside of my upper lips. I am now on recession eating no medicine until my rash disappears totally. My doc would like me to start with Kaletra or Reyataz + Norivir and also continue the Combivir.
Do you think I have now developed resistance for all NNRTIs? What would you suggest as the next medication to try?
Thanks in advance!
Response from Dr. Henry
In situations like that I often check to see if any resistance can be detected. In my experience most often you should be OK (no NNRTI resistance yet). The regimen your doc is suggesting seems very reasonable to me. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Serostim Pricing
- What Do The Patches In Your Mouth Look Like When You Have Hiv?
- Are Chills Part Of Hiv Symptoms?
- What Type Of People Can't Catch The Hiv Virus?
- Should Athletes With Hiv Be Allowed To Play Sports?
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.